# SDR DALA2018121907291

- Difficulty date: December 19, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N339DN
- Make and model: Airbus A321-211
- Aircraft serial: 8128
- Aircraft time: 2,524 hours, 1,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RCVD FAULT FOR EPSU 10WL, REPLACED 10WL BATTERY
